# SDR UALA2011060802829

- Difficulty date: June 6, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 60,554 hours, 10,891 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 10011003
- Part serial: 83
- Condition: Malfunctioned
- Location: Rt Starter
- Component: Starter
- Component part number: 8110503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST. STATUS  MSG01- NOT ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; STARTER AIR VALVE (SAV) (R ENG) IS NOT IN COMMANDED POSITION. DB- ELECTRONIC ENGINE CONTROL (R ENG, CH A) MSG02- NOT ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; STARTER AIR VALVE (SAV) (R ENG) IS NOT IN COMMANDED POSITION.  PROG TEXT:  - ITEM ROLLED FORWARD. MSG-8061562 INACTV SD MODE   MSG-8061562 INACTV SD MODE. SUPPLEMENTAL DATA UPDATE REPLACED STARTER PER MM & SERVICED. REPLACED STARTER VALVE PER MM. ACP DRY MOTOR RUN. SECURED COWLS.
